# SDR DALA2019090705209

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BTW STA 1037 AND L=14 ALSO L=17 LT (FUS). NRC 00617: FRAME BTW STA 1037 AND L=14 ALSO L=17 LT WAS REPAIRED PER ER/A 581057-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-17-19-159 REV.1. ASSOCIATED ER/A 00-581057 ADDED FOR AC 9507. (LP #1258551)
